[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.87.3. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
July 2005

Adverse Effects of Cosmetic Tattooing: An Illustrative Case of Granulomatous Dermatitis Following the Application of Permanent Makeup

Arch Dermatol. 2005;141(7):918-919. doi:10.1001/archderm.141.7.918

Cosmetic tattooing applied to the lips, eyelids, and eyebrows, also known as permanent makeup or micropigmentation, is gaining popularity. In 2003, the US Food and Drug Administration (FDA) began receiving reports of adverse events in patients who had undergone micropigmentation procedures involving ink shades manufactured by a single company (Premier Products, Arlington, Tex). We describe herein one such patient to encourage physicians who may be aware of other cases to report them to appropriate health authorities (guidance for reporting to the FDA is provided at the end of this report).

First Page Preview View Large
First page PDF preview
First page PDF preview
×